MathSciNet Relay Station
MathSciNet bibliographic data
MR957287 46E30 (41A44 42C10 46B25 60G46)
Burkholder, Donald L. A proof of Pełczynśki's conjecture for the Haar system. Studia Math. 91 (1988), no. 1, 79–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement